AMS eContent Search Results
Matches for: msc=(11Y50) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Paul Bruillard and Eric C. Rowell. Modular categories, integrality and Egyptian fractions. Proc. Amer. Math. Soc. 140 (2012) 1141-1150. MR 2869100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Andrej Dujella. A proof of the Hoggatt-Bergum conjecture . Proc. Amer. Math. Soc. 127 (1999) 1999-2005. MR 1605956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1

American Mathematical Society